# SDR ASOA201101400

- Difficulty date: July 29, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 30,721 hours, 26,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR DIFFICULT TO OPEN.  PERFORMED OPERATIONAL CHECK OF MAIN PASSENGER DOOR IAW AMM 52-11-02.  OPS CHECKED GOOD.
